# SDR CA081127012

- Difficulty date: April 17, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Skrsky S76A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Housing
- Part number: 7635109008056
- Condition: Corroded
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GEARBOX REMOVED FOR EXCESSIVE CORROSION AROUND OIL FILTER HSG FITTING. MAIN GEARBOX RECEIVED AT HELI-ONE FOR REPAIR AT TT:10961:18 HRS. TSO:2969:48 HRS. FLUID ADAPTER (FITTING) REMOVED FROM LWR HSG OIL FILTER AREA AND CORROSION WAS CLEANED/REMOVED TO ALLOW FOR INSPECTION.  EXTENSIVE CORROSION WAS FOUND AT FLUID ADAPTER PORT AND LOCK RING AREA BEYOND MAXIMUM REPAIRABLE LIMITS IAW REF:SA4047- 76-7-8,CHG.9-31MAR2006.  REPLACE UNSERVICEABLE LOWER HOUSING P/N:76351-09008-056 S/N:C065-00098 (T.T: UNK) WITH NEW/OVERHAULED EQUIPPED WITH NEW VERSION FLUID ADAPTER P/N:RFSK9812-13. MOST LIKELY INSUFFICIENT SURFACE PROTECTION AT DAMAGED AREA.
